Forskning ved Københavns Universitet - Københavns Universitet

Forside

Approximation with normal operators with finite spectrum, and an elementary proof of a Brown-Douglas-Fillmore theorem

Publikation: Bidrag til tidsskriftTidsskriftartikelForskningfagfællebedømt

Standard

Approximation with normal operators with finite spectrum, and an elementary proof of a Brown-Douglas-Fillmore theorem. / Friis, Peter; Rørdam, Mikael.

I: Pacific Journal of Mathematics, Bind 199, 2001, s. 347-366.

Publikation: Bidrag til tidsskriftTidsskriftartikelForskningfagfællebedømt

Harvard

Friis, P & Rørdam, M 2001, 'Approximation with normal operators with finite spectrum, and an elementary proof of a Brown-Douglas-Fillmore theorem', Pacific Journal of Mathematics, bind 199, s. 347-366.

APA

Friis, P., & Rørdam, M. (2001). Approximation with normal operators with finite spectrum, and an elementary proof of a Brown-Douglas-Fillmore theorem. Pacific Journal of Mathematics, 199, 347-366.

Vancouver

Friis P, Rørdam M. Approximation with normal operators with finite spectrum, and an elementary proof of a Brown-Douglas-Fillmore theorem. Pacific Journal of Mathematics. 2001;199:347-366.

Author

Friis, Peter ; Rørdam, Mikael. / Approximation with normal operators with finite spectrum, and an elementary proof of a Brown-Douglas-Fillmore theorem. I: Pacific Journal of Mathematics. 2001 ; Bind 199. s. 347-366.

Bibtex

@article{97ad911074c711dbbee902004c4f4f50,
title = "Approximation with normal operators with finite spectrum, and an elementary proof of a Brown-Douglas-Fillmore theorem",
abstract = "mathematics",
author = "Peter Friis and Mikael R{\o}rdam",
year = "2001",
language = "English",
volume = "199",
pages = "347--366",
journal = "Pacific Journal of Mathematics",
issn = "0030-8730",
publisher = "Mathematical Sciences Publishers",

}

RIS

TY - JOUR

T1 - Approximation with normal operators with finite spectrum, and an elementary proof of a Brown-Douglas-Fillmore theorem

AU - Friis, Peter

AU - Rørdam, Mikael

PY - 2001

Y1 - 2001

N2 - mathematics

AB - mathematics

M3 - Journal article

VL - 199

SP - 347

EP - 366

JO - Pacific Journal of Mathematics

JF - Pacific Journal of Mathematics

SN - 0030-8730

ER -

ID: 171051